# SDR DALA2016082906256

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 66,786 hours, 49,026 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16DE EMERGENCY LIGHT INOPERATIVE.  REPAIRED CONNECTION BETWEEN WIRES AND CONNECTOR IAW AMM 33-50.
